Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
USFfiesta

Acne Coming Back After Course?

Recommended Posts

Hey everyone,

Im about to start my 6th and final month of treatment, and i couldnt be more happy about it. I have no acne on my face...compared to a time where there was not a single spot on my face that didnt have a bump or cyst. I hate when my derm shows me how my face used to look prior to accutane..

anyway, my question to you guys is...

have you heard about acne coming back right when you finish your course?...

thats all im really nervous about...

are there reasons that trigger this like drinking alcohol or something? that's sort of a theory i just made up..hah.

anyway, if anyone has a guess / suggestion/ experience. post it up!

Share this post


Link to post
Share on other sites
Hey everyone,

Im about to start my 6th and final month of treatment, and i couldnt be more happy about it. I have no acne on my face...compared to a time where there was not a single spot on my face that didnt have a bump or cyst. I hate when my derm shows me how my face used to look prior to accutane..

anyway, my question to you guys is...

have you heard about acne coming back right when you finish your course?...

thats all im really nervous about...

are there reasons that trigger this like drinking alcohol or something? that's sort of a theory i just made up..hah.

anyway, if anyone has a guess / suggestion/ experience. post it up!

Took accutane for 5-6 months back in the late 80s when I was a senior in HS. Here's how I remember things going:

- took it from August '87 until Jan '88

- horrible IB in late August

- clearing began in September

- bad bad bad sunburn (fell asleep in the pool) in late Sept which caused blistering, but ironically ended up peeling off a layer of skin and was the positive turning point in my acne

- Spring of '88 I enjoyed 99% clear skin (occasional zit) for the first time in years; it was heaven.

- Summer and Fall of '88 -- had a few minor breakouts which caused me some concern; but it was as if my body was now able to control the situation naturally, and the breakouts faded

- clear skin with the normal occasional zit for the next 14 years

Share this post


Link to post
Share on other sites

I finished a 5 month course a week and a half ago, and I have had a few very small pimples that clear up quickly. I don't understand how it's possible, but it clearly states on the medicine leaflet that Accutane is for nodular acne, so I guess other types can come back soon? They are so minor I don't care, just hoping it doesn't get worse. I've always had mild, but persistent acne and while on Accutane I never had any huge breakout, just consistent acne coming up until the last two weeks of treatment. I wouldn't worry bout the bad acne at all cuz your skin is probably so dry that it would be impossible to produce the kind of acne that you had before Acc

Share this post


Link to post
Share on other sites

from hat ive heard theres a 15-20% chance that it may come back and you may have to do accutane again.

i know how you feel, im really scared that will happen to me to =[

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×